# SDR SWAA2022032422624

- Difficulty date: November 20, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 49,041 hours, 32,863 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AROUND THE FASTENER AT NO.6 SLAT LOWER SURFACE OF THE L/E NOSE SKIN AT ACTUATOR RIBS. MARKED / #6 SLAT BEING REPLACED WITH NEW SERVICEABLE SLAT. REMOVAL AND INSTALLATION ACCOMPLISHED ON CUSTOMER CARD T998025
